# SDR ASAA2022083039752

- Difficulty date: August 30, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737
- Aircraft serial: 35187
- Aircraft time: 56,158 hours, 16,482 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: 654A0004134
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT- STA. 328 @ RBL 65 - BEAM UPPER CHORD SURFACE & AROUND 1 FASTENER HOLE - AREAS OF CORROSION. RED CIRCLED. GROUNDED - YES. REMOVED CORROSION IAW B737-800 SRM 51-10-02. ORIG THICKNESS 0.100 REMOVED 0.019 REMAINING MAT 0.081 FOUND TO BE OUT OF LIMITS IAW B737-800 53-10-15. REMOVED 3E RIVETS IAW B737-800 SRM 51-40-02. LAID OUT 14 GRID AND PROVIDED DEPTH MEASURMENTS FOR BLEND OUT. REMOVED CHORD ASSY AND 2 EEACH LOWER STIFFNERS IAW B737-800 SRM 51-40-02 LOCATED AND DRILLED NEW CHORD ASSY IAW P/N 654A0064-134 PO# 1639504 IAW B737-800 SRM 51-40-05 AND ANGLE P/N 141A8312-5 PO# 139423.3 IAW B737-800 SSRM 51-40-05. INSTALLED NEW PART IAW B737-800 SRM 51-40-02.
